# SDR 2010F00001

- Difficulty date: February 27, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: B5246
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30674
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG2575
- Condition: Misinstalled
- Location: Fwd Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 30674 WAS PERFORMING "P39" CHECK.  THE ESCAPE SLIDE AT THE FWD PASSENGER ENTRY DOOR CANNOT PROPERLY RELEASED.  SHOP VISIT OF THE ESCAPE SLIDE SHOWS SERVICEABLE PART TAG WAS STILL ATTACHED ON THE SAFETY PIN HOLE OF THE BOTTLE OF THE ESCAPE SLIDE BY A PLASTIC BUCKLE.  THE PLASTIC BUCKLE PREVENTED THE MOVEMENT OF THE STEEL ROPE WHEN RELEASING THE ESCAPE SLIDE, AS THE EFFECT OF THE SAFETY PIN INSERTED.  BUT THE PLASTIC BUCKLE IS FLEXIBLE AND COULD BE COMPRESSED BY THE STEEL ROPE, SO THE ESCAPE SLIDE STILL COULD BE RELEASED, BUT THE PROCESS WAS DELAYED BY ABOUT 5 MINUTES.
